MAUDE Adverse Event Report: TRIMED INC. HEX DRIVER 2.5MM AO; HEX DRIVER 3.5 AO; HEX DRIVERS

TRIMED INC. HEX DRIVER 2.5MM AO; HEX DRIVER 3.5 AO; HEX DRIVERS
Model Number HXDRIVR-2.5 AO; HXDRIVR3.5 AO
Medical Device Problem Code Residue After Decontamination (2325)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/15/2017
Type of Reportable Event Malfunction
Event or Problem Description
A hxdrivr-2.5 ao and hxdrivr-3.5 ao were flashed in an autoclave in central sterile due to a hole in the sterile wrapping.The scrub tech noticed upon opening the tray for post-sterilization inspection, that both drivers had epoxy coming off after sterilization.The tray was a loaner tray, the surgeon stated that this incident was not an issue for them as the drivers were not used in surgery and they felt that this incident did not negatively affect the patient's health or delay surgery.

Brand Name
HEX DRIVER 2.5MM AO; HEX DRIVER 3.5 AO
Common Device Name
HEX DRIVERS
Manufacturer (Section D)
TRIMED INC.
27533 avenue hopkins
santa clarita, ca
Manufacturer (Section G)
QUADM TECHNOLOGIES
#7 marlen drive, suite 7e
hamilton, nj
Manufacturer Contact
michael capellan
27533 avenue hopkins
santa clarita, ca 
6337221
MDR Report Key7105706
Report Number2031009-2017-00006
Device Sequence Number2526609
Product Code HWR
UDI-Device Identifier00842188112621
UDI-Public00842188112621
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Inspection
Type of Report Initial,Followup
Report Date (Section B) 02/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberHXDRIVR-2.5 AO; HXDRIVR3.5 AO
Device Catalogue NumberHXDRIVR-2.5 AO; HXDRIVR3.5 AO
Device Lot Number92238; 91857
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/20/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2017
Supplement Date Received by Manufacturer02/14/2017
Initial Report FDA Received Date12/11/2017
Supplement Report FDA Received Date12/11/2017
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/24/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown